Back to Search Start Over

A Three-Party Decision Evolution Game Analysis of Coal Companies and Miners under China's Government Safety Special Rectification Action.

Authors :
Xie, Can
Li, Hongxia
Chen, Lei
Source :
Mathematics (2227-7390). Dec2023, Vol. 11 Issue 23, p4750. 23p.
Publication Year :
2023

Abstract

Research on the behavior of coal companies and miners under the government's safety special rectification action is significant for maintaining social stability. In this paper, we constructed a dynamic evolutionary game model involving the government, coal companies, and miners. We analyzed the asymptotic stability conditions of the behavioral strategies of the participants in the game through phase diagrams and conducted a simulation analysis using Matlab R2021b to explore the impact of the key parameters in the model on the strategic choices of the game participants. The research findings indicated: (1) intricate interactive dynamics exist among the three stakeholders in safety rectification endeavors, with diverse intervention strategies manifesting varying impacts on participants' conduct and outcomes; (2) setting reasonable reward and punishment mechanisms for safety behaviors by the government toward coal companies and miners helps to increase the probability of both choosing proactive safety behaviors. Coal companies that set reasonable reward and punishment mechanisms for the safety behaviors of miners can promote miners' willingness to cooperate. Additionally, reducing safety rectification costs and enhancing the social reputation benefits of safety rectification can facilitate the optimal strategic choices of the three parties; and (3) the simulation analysis results corroborate the conclusions on the stability of strategies across all stakeholders, affirming the validity of the research outcomes and furnishing pertinent recommendations for enhancing the safety rectification framework. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
22277390
Volume :
11
Issue :
23
Database :
Academic Search Index
Journal :
Mathematics (2227-7390)
Publication Type :
Academic Journal
Accession number :
174113365
Full Text :
https://doi.org/10.3390/math11234750